# SDR ABXA9900575

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 995746524
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING RIB INBOARD OF OUTBOARD FLAP HINGE CRACKED.  REPAIRED IAW DC9 SRM 51-30-5.
